| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker field service representative (fsr) evaluated the customer's device and was unable to duplicate the reported issue.Proper device operation was observed through functional and performance testing and the device was, subsequently, returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device had a frozen display.This is indicative of a device lock up condition.As a result, defibrillation therapy may be unavailable, if it was needed.There was no patient use associated with the reported event.